# SDR IPXA2023030591549

- Difficulty date: February 16, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N504658
- Part serial: NA
- Condition: Corroded
- Location: #2 Pylon Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* #2 ENG PYLON O/B SKIN HAS CORROSION INSIDE FWD OF VENT OPENINGACCOMPLISHED REPAIR ON SKIN PER UPS EO B757-5430-86081-A VT MAE EA 757-5450-27-A3149 REV- AND UPS RCD 270869
